Notice mandated by Academic Press:
This material has been published in
Journal of Algorithms, Vol. 21, No. 2, September 1996, pp. 267-305,
the only definitive repository of the content that has been certified and
accepted after peer review.
Copyright and all rights therein are retained by Academic Press.
This material may not be copied or reposted without explicit permission.
Copyright © 1996 by Academic Press.
An incremental algorithm for a generalization of the shortest-path problem.
International Digital Electronic Access Library